Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 1, Pages 27-40
http://dx.doi.org/10.1080/10260220290013499

A structural approach to control of transitional waves of nonlinear diffusion-reaction systems: Theory and possible applications to bio-medicine

Department of Biomedical Engineering, Tel-Aviv University, Ramat-Aviv, Tel-Aviv 69978, Israel

Received 10 January 2001; Revised 20 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor Kardashov and Shmuel Einav, “A structural approach to control of transitional waves of nonlinear diffusion-reaction systems: Theory and possible applications to bio-medicine,” Discrete Dynamics in Nature and Society, vol. 7, no. 1, pp. 27-40, 2002. https://doi.org/10.1080/10260220290013499.